DOCUMENTA MATHEMATICA, Vol. 18 (2013), 323-342

Dragos Oprea

Framed Sheaves over Treefolds and Symmetric Obstruction Theories

We note that open moduli spaces of sheaves over local Calabi-Yau surface geometries framed along the divisor at infinity admit symmetric perfect obstruction theories. We calculate the corresponding Donaldson-Thomas weighted Euler characteristics (as well as the topological Euler characteristics). Furthermore, for blowup geometries, we discuss the contribution of exceptional curves.

2010 Mathematics Subject Classification: 14N35, 14D20

Keywords and Phrases: Moduli spaces of sheaves, Donaldson-Thomas invariants

Full text: dvi.gz 27 k, dvi 65 k, ps.gz 319 k, pdf 186 k.


Home Page of DOCUMENTA MATHEMATICA